# SDR CA120125012

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Bridge
- Part number: 31071001
- Condition: Failed
- Location: Eng Torque Ring
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE LT TORQUE GAUGE WAS READING ZERO. TAKEOFF WAS ABORTED.  MAINTENANCE WAS CONTACTED AND THEY FOUND THE NR 1 TORQUE RING BRIDGE HAD FAILED.  SYS WAS SWITCHED OVER TO THE NR 2 BRIDGE AND CALIBRATED.  GROUND RUNS CARRIED OUT AND ACFT RELEASED TO SERVICE.
